# SDR ASAA0872842

- Difficulty date: April 6, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 31,363 hours, 13,801 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Tee Fitting
- Part number: 146A94014
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 767+S FLOOR PANEL "T" SPLICE CORRODED COLLISION ON TEE ASSY IN AFT CARGO BS 767+5 BLENDED OUT BEYOND LIMITS.  REPLACED WITH REPAIR PART IAW B737 700 SRM 53 60 53.
